MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOCLIP; STAPLE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MOTOCLIP; STAPLE, FIXATION, BONE
Model Number 1442-1010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lhr was reviewed for the kit (p/n 1442-1010 lot 101500) and the pick list revealed the following lots were used for each of the parts.Implant (p/n 1402-1010 lot 101222).Inserter (p/n 100024 lot 101278).Loading block (p/n 220070 lot 101287).All of the previously mentioned lhrs were reviewed and no evidence was found to suggest that any of the parts did not meet specifications prior to distribution.Previous investigations have revealed that an inexperienced who is unfamiliar with loading the implant onto the inserter is more likely to experience this failure mode.
 
Event or Problem Description
While the nurse was attempting to load the implant onto the inserter she had difficulty doing so and the rep felt as if the legs of the inserter might have been bent or weakened in the process.After mentioning this to the doctor, the doctor tested the legs of the inserter while the implant was loaded and one leg of the inserter immediately broke with ease.The broken pieces were discarded and another kit was opened and successfully used.

Brand Name
MOTOCLIP
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501764
Report Number3020584246-2022-00018
Device Sequence Number15411907
Product Code JDR
UDI-Device Identifier00850310006083
UDI-Public00850310006083
Combination Product (Y/N)N
PMA/510(K) Number
K181410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/24/2019
Device Model Number1442-1010
Device Lot Number101500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2017
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown